Free De Morgan Bisemigroups and Bisemilattices


We give a geometric representation of free De Morgan bisemigroups, free commutative De Morgan bisemigroups, and free De Morgan bisemilattices by using labeled graphs.

This is a preview of subscription content, access via your institution.

Author information



Corresponding author

Correspondence to Z. Ésik.

Additional information

2000 Mathematics Subject Classification: 08A70, 08B20

This research was supported by the National Foundation of Scientific Research of Hungary under grant no. T30511.

Communicated by M. Ito

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ésik, Z. Free De Morgan Bisemigroups and Bisemilattices. Algebra Colloq. 10, 23–32 (2003).

Download citation


  • bisemigroup
  • bisemilattice
  • free algebra
  • De Morgan’s laws
  • cograph
  • series-parallel graph